# SDR A6WA201040280

- Difficulty date: April 8, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 16,202 hours, 15,248 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

APU OIL TEMP MESSAGE AND SMELL IN CABIN AFTER LANDING EGT 713.730.  FOUND APU OIL OVERSERVICED, SEVEL TO CONCT LEVEL, STARTED APU BUT AUTOSHUTDOWN ECU CODE 92 FOR HOT OIL TEMP FD FUEL SOLENOID LINE "B" NUT AND LEATKING FUEL SECD "B" NUT LEAK CHECK GOOD.
